Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gregh313

advice on differin + antibiotics

Recommended Posts

I've been using Differin for the past three days. I'm also taking 200mg of doxycycline/day and putting on clindamycin in the morning.

I had a lot of whiteheads that just wouldnt' go away, so I asked my on-campus doctor to prescribe me some meds. I understood that Differin could cause a breakout, so I was also prescribed a topical/oral antibiotic to hopefully lessen the severity of that breakout.

I haven't seen any new whiteheads/acne since I've been taking Differin. If anything, things have been getting steadily better.

The problem is, I'm planning on seeing my friends on the east coast in about three weeks .. about the same time the breakout's supposed to be worst. I'm debating whether or not to book a fliht or not if I'm going to look like crap.

If you had a major breakout, were you on a topical/oral antibiotic? If you were on these antibiotics, was your breakout not that bad?

Let me know! Thanks

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×